# SDR TWAA0008802

- Difficulty date: May 23, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 22,081 hours, 11,316 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND DOUBLER AT AFT CARGO DOOR STA 1300 TO 1231, LONGERON 29 TO 26R, WAS CORRODED.  REMOVED CORROSION PER SPM 6-80-01, PAGE 1 ITEM 3, A, B PAGE 2 AND 3.
